# SDR ASAA2012100893083

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 18,095 hours, 5,787 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 7588429101
- Condition: Activated
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG FILTER DELTA P POPPED, FOUND DURING PDC.  ACFT GROUNDED.  IAW MM OPENED CB P6-4 GEN DISC NR 1, R & R FILTER AS FOLLOWS, ACCOMPLISHED AMM 24-11-41-200-801, NO METAL FRAGMENTS.  DPI DECAL, SCRATCHED OFF NR 2 ON DECAL. NO LEAKS FOUND ON IDLE RUN.
